# SDR 20050505

- Difficulty date: May 4, 2005
- Submitted: May 4, 2005
- Operation: General aviation
- Aircraft: N5387G
- Make and model: Helio HT-295
- Aircraft serial: 1257
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Tube
- Part serial: B537
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE 1500 HOUR INSPECTION REQUIRED BY AD 82-16-08, A CRACK WAS FOUND ON THE RT VERTICAL TUBE OF THE CARRY THRU.  THE CRACK WAS LOCATED AT THE TOP WELD OF THE TUBE.  THE LENGTH OF THE CRACK IS ROUGHLY HALF THE CIRCUMFERENCE OF THE TUBE ON THE FRONT SIDE.  THIS CARRY THRU HAS BEEN MODIFIED IAW STC SA1728CE AND BEARS SN B-537.  THIS AREA IS NOT REQUIRED TO BE INSPECTED BY THE AD NOTE.  HOWEVER, HAVE FOUND THAT IT IS NOT UNUSUAL TO FIND A CRACK AT EITHER END OF EITHER THE VERTICAL OR DIAGONAL TUBES.
